Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jayceon

Redness, discoloration

Hey,

I recently started using the regimen, but its discolored part of my chin.

The skin below my lower lip has been there for quite awhile, but the vertical red patch is new.

Does anyone know what this is or how to treat it?

Many thanks.

post-157576-1315848129_thumb.jpg

post-157576-1315848135_thumb.jpg

post-157576-1315848129_thumb.jpg

post-157576-1315848135_thumb.jpg

Edited by jayceon

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×